# SDR AALA201703309037

- Difficulty date: March 27, 2017
- Submitted: April 1, 2017
- Operation: Air carrier
- Aircraft: N799AN
- Make and model: Boeing 777223
- Aircraft serial: 30258
- Aircraft time: 64,790 hours, 8,198 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Damaged
- Location: Exit Sign
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LIGHT LENS/COVER/BEZEL DAMAGED. 3L EXIT SIGN COVER FELL OFF. REMOVED AND REPLACED EXIT SIGN LT ASSEMBLY IAW AMM 33-51-01, CHECK IS OK. THE AIRCRAFT WAS NOT GROUNDED.
